# SDR DXTA2020111504358

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20561
- Aircraft time: 5,648 hours, 3,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR MAIN DOOR HANDLE BINDS AT 2/3RDS OF IT'S TRAVEL WHILST OPENING THE DOOR FROM THE OUTSIDE.  CORRECTIVE ACTION: LUBRICATED EXTERIOR DOOR HANDLE ROD AND INTERNAL LINKAGES THRU FRONT STAIR ACCESS PANEL.  PERFORMED FUNCTIONAL TEST OF THE PAX DOOR, IAW CL 350 AMM 52-11-00-720-801.   MEASURED FORCE WITH IN LIMITS, OPERATIONS CHECKS GOOD.
